Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Accidently took two paracetamol. Any complication?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
I accidently gav my son 2 paracetamol instead of 1, what should I do? He is 9 and 54kg,
Posted Sun, 10 Mar 2013 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 9 minutes later
Thanks for posting your query.
Taking two paracetamol tablets instead of one is not going to cause any harm to your son. Paracetamol is a mild analgesic and antipyretic. A double dose is clinically recommended in high grade persistent fever. So, please do not worry. This will not cause any harm to him.
I will again stress that there should be no major cause for worry.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor